# SDR MEX2002317

- Difficulty date: January 10, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO LEFT ENGINE DID NOT ACCELERATE.  PARAMETERS WERE ON RIGHT ENGINE 56.5 AND ON LEFT ENGINE 51.0 ENGINE 51.0.  ENGINES WERE ADJUSTED ON IDLE, TESTS OK.  DURING OVERNIGHT, SERVICE WAS PERFORMED A TRIM TO BOTH ENGINES IAW MM, TESTS AND PARAMETERS WERE OK.
